# SDR COMA9710409

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1150
- Make and model: Emb EMB-120RT
- Aircraft serial: 1150
- Engine: Pwa PW118
- Propeller: Hamstd 14RF19
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: 8173861
- Condition: Worn
- Location: Prop Blade
- Part time: 2,703 hours
- Component: RFC11N6A
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED EXCESSIVE VIBRATION OF PROPELLER WHILE AIRCRAFT WAS TAXIING.  INSPECTION OF PROPELLER FOUND NR 1 BLADE TO BE EXCESSIVELY LOOSE.  FURTHER INSPECTION FOUND BLADE PIN BEARING TO BE WORN TO 0.053 WALL THICKNESS ON ONE SIDE AND WEARING IN AN OVAL FASHION AND BLADE PIN WORN.  REPLACED PIN AND BEARING AND RETURNED BLADE TO SERVICE.
